# SDR ASOA20140902097

- Difficulty date: September 2, 2014
- Submitted: September 3, 2014
- Operation: Air carrier
- Aircraft: N14568
- Make and model: Emb EMB-145LR
- Aircraft serial: 145628
- Aircraft time: 26,966 hours, 21,306 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 14525653003
- Part serial: NA
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DAMAGE TO STRINGER 14R BETWEEN FRAMES 69-70.  MAINTENANCE SPLICED IN A NEW SECTION OF STRINGER FROM FRAMES 67-72 IAW SRM 53-00-03 AND EC5300-01048.
